arrow
Volume 22, Issue 4
Long-Time Behavior of Finite Difference Solutions of Three-Dimensional Nonlinear Schrödinger Equation with Weakly Damped

Fayong Zhang

J. Comp. Math., 22 (2004), pp. 593-604.

Published online: 2004-08

Export citation
  • Abstract

The three-dimensional nonlinear Schrödinger equation with weakly damped that possesses a global attractor is considered. The dynamical properties of the discrete dynamical system which generate by a class of finite difference scheme are analysed. The existence of global attractor is proved for the discrete dynamical system.  

  • Keywords

Nonlinear Schrödinger equation, Finite difference method, Global attractor.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-22-593, author = {Fayong and Zhang and and 15920 and and Fayong Zhang}, title = {Long-Time Behavior of Finite Difference Solutions of Three-Dimensional Nonlinear Schrödinger Equation with Weakly Damped}, journal = {Journal of Computational Mathematics}, year = {2004}, volume = {22}, number = {4}, pages = {593--604}, abstract = {

The three-dimensional nonlinear Schrödinger equation with weakly damped that possesses a global attractor is considered. The dynamical properties of the discrete dynamical system which generate by a class of finite difference scheme are analysed. The existence of global attractor is proved for the discrete dynamical system.  

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10308.html} }
TY - JOUR T1 - Long-Time Behavior of Finite Difference Solutions of Three-Dimensional Nonlinear Schrödinger Equation with Weakly Damped AU - Zhang , Fayong JO - Journal of Computational Mathematics VL - 4 SP - 593 EP - 604 PY - 2004 DA - 2004/08 SN - 22 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10308.html KW - Nonlinear Schrödinger equation, Finite difference method, Global attractor. AB -

The three-dimensional nonlinear Schrödinger equation with weakly damped that possesses a global attractor is considered. The dynamical properties of the discrete dynamical system which generate by a class of finite difference scheme are analysed. The existence of global attractor is proved for the discrete dynamical system.  

Fayong Zhang. (1970). Long-Time Behavior of Finite Difference Solutions of Three-Dimensional Nonlinear Schrödinger Equation with Weakly Damped. Journal of Computational Mathematics. 22 (4). 593-604. doi:
Copy to clipboard
The citation has been copied to your clipboard